# SDR SWIA2023061300521

- Difficulty date: May 21, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 21,194 hours, 12,007 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH, I/B SEAT TRACK, SCRATCHED, GOUGED, SHOWS EVIDENCE OF CORROSION AT FR60 AND FR73 AS MARKED.	     (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED LH INBOARD SEAT TRACK FR 59-74, REF EMB175 SRM 51-40-08. NO WEIGHT AND BALANCE CHANGE REQUIRED DUE TO REPLACING WITH NEW SEAT TRACK.
